Alert archive / Nebraska / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 310, NWS Omaha, NE

July 1, 2024Lancaster County, Saline County, Seward County, Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Jul 1, 2024, 10:58 PM CDT for Lancaster County, Saline County, Seward County, Nebraska. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2024, 10:58 PM CDT (03:58 UTC)
Expired
Jul 1, 2024, 11:45 PM CDT
In force
47 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Lancaster County, NE, Saline County, NE, Seward County, NE

The radar

The Omaha radar (KOAX), 99 km from the middle of the area, began a volume at 03:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 11:45 PM CDTTSTM WND GST 582 Se Pleasant Dale, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 47 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 4.0 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2024-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 53 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2024-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 259 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
53 J/kg
Mixed-layer CIN
-444 J/kg
Mixed-layer LCL
953 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
259 m²/s²
0-3 km storm-relative helicity
443 m²/s²
Significant tornado parameter
0.0
Supercell composite
9.7

Open this sounding in Storm Lab

The text

As transmitted.

927 
WUUS53 KOAX 020358
SVROAX
NEC109-151-159-020445-
/O.NEW.KOAX.SV.W.0310.240702T0358Z-240702T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Omaha/Valley Nebraska
1058 PM CDT Mon Jul 1 2024

The National Weather Service in Omaha has issued a

* Severe Thunderstorm Warning for...
  Southwestern Lancaster County in southeastern Nebraska...
  Southeastern Seward County in southeastern Nebraska...
  Saline County in southeastern Nebraska...

* Until 1145 PM CDT.

* At 1057 PM CDT, a severe thunderstorm was located 3 miles southeast
  of Friend, or 22 miles south of Seward, moving east at 35 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Crete, Milford, Wilber, Friend, Dorchester, Pleasant Dale, Swan
  Creek Reservoir Number 2, The Highway 41 and 15 South Junction,
  Pawnee State Recreation Area, Walnut Creek Recreation Area, and
  Blue River State Recreation Area.

This includes Interstate 80 in Nebraska between mile markers 382 and
390.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4047 9735 4070 9737 4091 9685 4075 9689
      4048 9691
TIME...MOT...LOC 0357Z 248DEG 29KT 4060 9725 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Mead
1 follow-up statement
176 
WWUS53 KOAX 020421
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
1121 PM CDT Mon Jul 1 2024

NEC109-151-159-020445-
/O.CON.KOAX.SV.W.0310.000000T0000Z-240702T0445Z/
Lancaster NE-Seward NE-Saline NE-
1121 PM CDT Mon Jul 1 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR WEST CENTRAL LANCASTER...SOUTHEASTERN SEWARD AND NORTHEASTERN
SALINE COUNTIES...

At 1120 PM CDT, a severe thunderstorm was located 4 miles northwest
of Crete, or 17 miles south of Seward, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Crete, Milford, Dorchester, Pleasant Dale, Pawnee State Recreation
Area, Walnut Creek Recreation Area, and Blue River State Recreation
Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Warning remains in effect un til 1130 PM for portions of 
Saline County.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4050 9717 4074 9723 4091 9685 4075 9689
      4052 9691
TIME...MOT...LOC 0420Z 248DEG 29KT 4067 9702 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Mead

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 6:15 PM CDT, 4 hours 43 minutes earlier. Its key messages:

  • Severe thunderstorms and flash flooding will be possible this evening and overnight tonight. The primary severe hazard looks to be damaging winds,but there is potential for tornadoes and some hail. The most likely area to experience wind gusts greater than 75 mph or a tornado will be south and west of a line from Ord to Norfolk to Fremont to Lincoln to Beatrice, and the most likely time will be between 7 PM and midnight.
  • Another round of strong to severe thunderstorms will be possible tomorrow afternoon, primarily across southeast Nebraska and southwest Iowa. All severe hazards will again be possible with the primary risk being damaging straight-line winds.
  • Unsettled weather continues through the week and into the weekend, with almost daily chances for thunderstorms. The 4th of July features a good chance for thunderstorms, mainly focused between 10 PM Wednesday and 9 PM Thursday.
Area forecast discussion, Jul 1, 6:15 PM CDT, 4 hours 43 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
615 PM CDT Mon Jul 1 2024

.KEY MESSAGES...

- Severe thunderstorms and flash flooding will be possible this
  evening and overnight tonight. The primary severe hazard looks
  to be damaging winds,but there is potential for tornadoes and
  some hail. The most likely area to experience wind gusts
  greater than 75 mph or a tornado will be south and west of a
  line from Ord to Norfolk to Fremont to Lincoln to Beatrice,
  and the most likely time will be between 7 PM and midnight.

- Another round of strong to severe thunderstorms will be
  possible tomorrow afternoon, primarily across southeast
  Nebraska and southwest Iowa. All severe hazards will again be
  possible with the primary risk being damaging straight-line
  winds.

- Unsettled weather continues through the week and into the
  weekend, with almost daily chances for thunderstorms. The 4th
  of July features a good chance for thunderstorms, mainly
  focused between 10 PM Wednesday and 9 PM Thursday.

&&

.DISCUSSION...
Issued at 319 PM CDT Mon Jul 1 2024

There is a lot going on around the region at 3 PM. Much of the
local forecast area is chilly, locked in to low cloud cover with
temperatures in the upper 60s to mid 70s with a stiff southeast
breeze. However, we don't have to look very far south to find a
zone of warm moist air lifting in this direction...and just a
bit farther south to find an area of very hot and muggy
conditions also lifting north. A very impressive warm front
extended from just north of Goodland to north of Hill City to
just south of Concordia to near Emporia KS. To the south,
temperatures in the upper 90s to lower 100s with dewpoints in
the upper 60s to middle 70s. In the 50 mile zone north of this
front, cloud cover clears and temperatures quickly climb into
the middle to upper 80s with dewpoints in the low 70s. And north
of that zone, the cool but increasingly moist boundary layer
airmass remains. Over the next 6 hours, this front will continue
to lift north, along with the substantial instability that
exists within the frontal zone. While there is a very strong cap
in place north of the front, it is likely to erode somewhat
into the evening. The question is just how much that cap will
erode, and if the intensity of boundary layer destabilization
will overcome any remaining semblance of the cap aloft. The
near-frontal zone...that 40-50 miles north of the true surface
front, will feature very large cyclonically curved hodographs in
the lowest 1km, with favorable deep layer shear for supercell
storm mode. Even if linear convection interacts with this
frontal zone as it moves in from the west, the high-end low
level and deep layer shear would seem to favor some development
of isolated intense wind gusts and tornadoes. Additionally, as
the night progresses, additional moisture will be advected over
the top of any stable layer in eastern NE and western IA,
developing increasing MUCAPE. Do expect the near-surface layer
to remain stable well to the north of that frontal zone, but the
thermal profiles may still allow for some momentum transfer to
the surface from storms with elevated inflow sectors.
Furthermore, as expected, the moisture content locally will
become quite impressive with PWAT of 2-2.5 inches across much
of the forecast area and substantial warm cloud depth. The LLJ
will continue to focus moisture influx into the local area with
at least some instability recharge over the top of any outflow
and frontal boundaries suggesting multiple rounds of
thunderstorms possible.

So what will happen. Well, there is high confidence in the
storms that have developed over extreme northwest KS this
afternoon continuing to cluster and build to the east northeast.
Additional near-frontal convection immediately in advance of
this cluster should favor at least some growth on the southern
fringes amidst the very unstable and strongly sheared near-
frontal zone. Believe that this cluster of storms will approach
the Albion and Columbus areas between 7 and 8 PM, and may
extend southward toward I-80 with eastward progression toward
places like Lincoln and Fremont by closer to 10 PM. This cluster
of storms appears to have damaging winds as the primary hazard,
although with some hail potential as well. The possibility of
significant (75+ mph) damaging winds is also there along with a
chance for some QLCS tornado development...and that chance seems
to be highest with southward extent of the line, closer to the
very unstable and highly sheared frontal zone. Some model
guidance has maintained a more northerly track to the abundance
of convection, but given the nature of the lifting frontal
zone, believe that this cluster will at least try to favor some
periods of eastward or even east southeastward propagation into
the instability axis...until it outruns the instability which
should happen with eastward progression across our forecast
area.

There is also the question of weather the northward lifting
frontal zone itself will foster isolated intense supercell
convection. There is currently an increasing cumulus field along
the front, and it seems to be a good chance for one or two
storms to develop along this front. Now, whether they are able
to move into our local forecast area is another question...but
if any isolated storms are able to develop in north central KS
and move northeast within the frontal zone long enough to
mature, would expect to see some enhanced tornado potential
prior to around 9 PM or so. The biggest question is if the cap
and inhibition are enough to limit that sustained storm from
developing.

Finally, as the night progresses, that initial cluster of storms
will lay out some semblance of a "cold pool" which looks likely
to act as a focus for further convective development near and
north of the boundary. As previously mentioned, some convective
recharge should allow for additional rounds of storms to develop
and move over the same areas, probably leading to isolated 3-5
inch rainfall amounts. There is still some uncertainty in the
exact location of this favored band of training, but have issued
a flood watch to encompass the parts of the forecast area with
the greatest chance for repeat thunderstorms and flash flooding.

Tuesday morning will probably feature showers and a few
thunderstorms lingering in the frontal zone, and perhaps some
lingering flooding concerns in that same area. Things become
more interesting by early afternoon as there should be some
heating in the warm sector producing surface based convection as
early as noon. Will also see some decent instability lingering
north of the surface front for several hours, so could thus have
a couple rounds of storms. The main focus will be on fresh
development between noon and 2 PM, probably in southeast NE into
southwest IA. The deep shear will be conducive to supercell
development, likely transitioning into clusters or bowing
segments. The low level shear should not be as impressive as
today, but may still suffice for at least a low end tornado
threat. The main hazard though will probably be damaging winds,
with at least a few hours of some potential for hail. As we get
deeper into the afternoon, by 4-6 PM, most all of this activity
should push east of the forecast area.

Dry conditions are expected until Wednesday evening when the
next short wave trough enters the Plains states. This should
support another round of storms across the region during the
overnight hours and then one more as the main trough axis and
front cross the region during the day on Independence Day. The
day as a whole should not be a constant rain-out, but with
periods of storms possible. The current indications are also
that the front will clear through the entire forecast area by
approximately 9 PM. And while that is very tight timing for the
many outdoor evening activities planned, please know that this
forecast is still a few days out and the exact timing is rather
uncertain. Here's hoping for a fast front to clear natures
fireworks out of the area before dusk.

The first few days of the forecast have provided more than
enough to look at in terms of impactful weather, and the longer
term forecast has remained largely the same for now.

&&

.AVIATION /00Z TAFS THROUGH 00Z TUESDAY/...
Issued at 615 PM CDT Mon Jul 1 2024

Line of strong to severe storms still on track to impact all TAF
sites, though still a few questions on exact timing with some
potential they linger for several hours. Should see a break with
perhaps some spotty -SHRA Tuesday morning before additional
strong to severe storms develop by early to mid afternoon.
Highest chances will be at LNK and OMA, but confidence is low on
if they'll impact the sites, with some guidance suggesting the
higher chances will be off to the southeast. Otherwise expect
IFR to MVFR ceilings this evening, especially as storms move
through. Winds outside of storms should be southeasterly with
gusts of 20 to 30 kts, with storms perhaps bringing some 30 to
isolated 50+ kt gusts, most likely out of the west. Winds will
weaken behind the storms and eventually become northwesterly
with VFR conditions expected for the afternoon (outside of
storms).

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...Flood Watch through Tuesday morning for NEZ012-015>018-030>034-
     042>045-050>053-065>067.
IA...Flood Watch through Tuesday morning for IAZ043-055-056-069-079.

&&

DISCUSSION...Barjenbruch
AVIATION...CA
Hazardous weather outlook, Jul 1, 9:03 PM CDT, 1 hour 55 minutes before
Hazardous Weather Outlook
National Weather Service Omaha/Valley NE
903 PM CDT Mon Jul 1 2024

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-021200-
Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-
Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-
Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-
Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline-
Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
903 PM CDT Mon Jul 1 2024

This Hazardous Weather Outlook is for portions of southwest
Iowa...west central Iowa...east central Nebraska...northeast
Nebraska and southeast Nebraska.

.DAY ONE...Tonight and Tuesday

Minor to moderate flooding will continue along the Missouri
River south of Decatur.

Another round of strong to severe thunderstorms will move through
the area this evening through 3 AM...with additional non-severe
storms after 3 AM. Though all modes of severe weather are
possible, the greatest risk will be damaging winds. The most
likely area to experience wind gusts greater than 75 mph or a
tornado will be south and west of a line from Ord to Norfolk to
Fremont to Lincoln to Beatrice, and the most likely time will be
before midnight.

Flash flooding potential will be maximized in any areas that
receive multiple rounds of thunderstorms, with some localized
areas receiving more than 3 inches of rain.

Widespread storms are likely again on Tuesday. Though strong to
severe thunderstorms will be possible as far north as US-30, the
most likely region to see severe weather will be south of I-80 and
east of US-77. The primary hazard will be damaging winds, though a
brief tornado or two and isolated instances of quarter sized hail
will also be possible. Flooding will again be a potential hazard
tomorrow evening.

.DAYS TWO THROUGH SEVEN...Tuesday night through Monday

Another round of strong thunderstorms seems increasingly likely
for the afternoon and evening of July 4th. The greatest risk for
these severe storms will be south of US-30 and east of US-77.

Minor to moderate flooding will continue along the Missouri River
below Decatur into this upcoming week. With several rounds of
storms expected tonight through Tuesday, additional or prolonged
flooding may become possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through midnight.

In the hours before

Special weather statement, Jul 1, 8:22 PM CDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Omaha/Valley Nebraska
822 PM CDT Mon Jul 1 2024

NEZ030-042-020200-
Platte NE-Boone NE-
822 PM CDT Mon Jul 1 2024

...A STRONG THUNDERSTORM WILL IMPACT WESTERN PLATTE AND SOUTHEASTERN
BOONE COUNTIES THROUGH 900 PM CDT...

At 822 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Genoa, or 17 miles southeast of Albion, moving east at
50 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

* Locations impacted include...
  St. Edward, Duncan, Platte Center, Monroe, Lindsay, Tarnov,
  Cornlea, and Lake Oconee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4174 9783 4174 9753 4167 9749 4137 9744
      4137 9750 4133 9760 4139 9760 4140 9770
      4152 9771 4153 9787 4151 9789 4152 9791
      4171 9793
TIME...MOT...LOC 0122Z 248DEG 42KT 4145 9787

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

DeWald
Special weather statement, Jul 1, 8:24 PM CDT, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Omaha/Valley Nebraska
824 PM CDT Mon Jul 1 2024

NEZ015-018-020145-
Thurston NE-Wayne NE-
824 PM CDT Mon Jul 1 2024

...A STRONG THUNDERSTORM WILL IMPACT EASTERN WAYNE AND NORTHWESTERN
THURSTON COUNTIES THROUGH 845 PM CDT...

At 824 PM CDT, Doppler radar was tracking a strong thunderstorm over
Wayne, moving northeast at 55 mph.

HAZARD...Winds in excess of 30 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree branches and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

* Locations impacted include...
  Wayne, Wakefield, Emerson, and Winnebago Reservation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4226 9701 4226 9673 4228 9672 4228 9667
      4211 9700 4225 9715 4234 9702
TIME...MOT...LOC 0124Z 230DEG 48KT 4223 9700

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH

DeWald
Local storm report, Jul 1, 8:29 PM CDT, 2 hours 29 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
829 PM CDT Mon Jul 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     Hail             Wayne                   42.23N 97.01W
07/01/2024  M1.00 Inch       Wayne              NE   Public

&&

mw
Local storm report, Jul 1, 8:32 PM CDT, 2 hours 26 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
832 PM CDT Mon Jul 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     Hail             Wayne                   42.23N 97.02W
07/01/2024  M1.00 Inch       Wayne              NE   Emergency Mngr

&&

mw
Local storm report, Jul 1, 10:20 PM CDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
1020 PM CDT Mon Jul 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     Tstm Wnd Dmg     3 SW Garrison           41.13N 97.20W
07/01/2024                   Butler             NE   Public

            Report from mPING: 1-inch tree limbs broken;
            Shingles blown off.

&&
Local storm report, Jul 1, 10:36 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
1036 PM CDT Mon Jul 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 PM     Tstm Wnd Gst     6 SSW Friend            40.57N 97.31W
07/01/2024  M55 MPH          Saline             NE   Mesonet

&&

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 7:44 PM CDTSpecial Weather StatementOAXMadison16 min
Jul 1, 7:56 PM CDTSpecial Weather StatementOAXBoone34 min
Jul 1, 8:03 PM CDTAreal Flood AdvisoryOAXBoone3 hr
Jul 1, 8:06 PM CDTSpecial Weather StatementOAXWayne24 min
Jul 1, 8:22 PM CDTSpecial Weather StatementOAXPlatte38 min
Jul 1, 8:24 PM CDTSpecial Weather StatementOAXWayne21 min
Jul 1, 8:27 PM CDTSevere Thunderstorm WarningOAXThurston, Wayne11 min
Jul 1, 8:57 PM CDTSevere Thunderstorm WarningOAXButler, Colfax, Platte48 min
Jul 1, 9:38 PM CDTSevere Thunderstorm WarningOAXButler, Lancaster, Saunders, Seward52 min
Jul 1, 10:13 PM CDTSevere Thunderstorm WarningOAXLancaster, Saline, Seward47 min
Jul 1, 10:40 PM CDTAreal Flood AdvisoryOAXLancaster26 min
Jul 1, 10:41 PM CDTTornado WarningOAXSaline, Seward18 min
Jul 1, 10:48 PM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Otoe, Saline, Saunders42 min
Jul 1, 10:56 PM CDTAreal Flood AdvisoryOAXButler, Cass, Lancaster, Saline, Sarpy, Saunders and 1 more4 hr
Jul 1, 11:03 PM CDTTornado WarningOAXSaline27 min
Jul 1, 11:06 PM CDTFlash Flood WarningOAXLancaster5 hr
Jul 1, 11:14 PM CDTFlash Flood WarningOAXDouglas, Sarpy5 hr
Jul 1, 11:27 PM CDTTornado WarningOAXLancaster, Saline, Seward33 min
Jul 1, 11:41 PM CDTAreal Flood AdvisoryOAXCass, Lancaster, Saline, Seward3 hr
Jul 1, 11:46 PM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Otoe, Seward44 min
Jul 1, 11:50 PM CDTTornado WarningOAXLancaster25 min
Jul 1, 11:54 PM CDTFlash Flood WarningOAXLancaster, Saline, Seward4 hr
Jul 2, 12:26 AM CDTRiver Flood WarningOAXSaunders33 hr
Jul 2, 12:27 AM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Otoe, Sarpy48 min
Jul 2, 12:39 AM CDTAreal Flood AdvisoryOAXCass, Lancaster, Sarpy, Saunders118 min
Jul 2, 12:45 AM CDTAreal Flood AdvisoryOAXCass112 min
Jul 2, 12:51 AM CDTAreal Flood WarningOAXSaunders19 hr
Jul 2, 1:18 AM CDTSevere Thunderstorm WarningOAXCass, Sarpy, Saunders42 min
Jul 2, 1:32 AM CDTFlash Flood WarningOAXButler, Cass, Douglas, Lancaster, Sarpy, Saunders and 1 more5 hr
Jul 2, 1:54 AM CDTRiver Flood WarningOAXButler, Polk, Seward42 hr
Jul 2, 2:00 AM CDTRiver Flood WarningOAXSeward3 days
Jul 2, 2:15 AM CDTFlash Flood Warning EmergencyCatastrophic damage threatOAXCass3 hr
Jul 2, 2:35 AM CDTAreal Flood WarningOAXButler, Cass, Douglas, Lancaster, Otoe, Saline and 3 more17 hr
Jul 2, 4:47 AM CDTRiver Flood WarningOAXCass16 hr
Jul 2, 4:47 AM CDTRiver Flood WarningOAXSeward28 hr
Jul 2, 5:22 AM CDTRiver Flood WarningOAXSaunders28 hr
Jul 2, 8:03 AM CDTAreal Flood AdvisoryOAXButler14 hr
Jul 2, 11:02 AM CDTSpecial Weather StatementOAXSaline13 min
Jul 2, 11:15 AM CDTSpecial Weather StatementOAXSeward15 min
Jul 2, 11:24 AM CDTSpecial Weather StatementOAXLancaster21 min
Jul 2, 11:33 AM CDTSevere Thunderstorm WarningOAXLancaster18 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.